Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 27, 2011, 4:43 PM EDT for 4 counties in New Jersey. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 4:43 PM EDT (20:43 UTC)
- Expired
- Apr 27, 2011, 5:45 PM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 77 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
116
WWUS81 KPHI 272043
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
443 PM EDT WED APR 27 2011
NJZ016>018-021-022-272145-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
443 PM EDT WED APR 27 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAMDEN...CUMBERLAND...
GLOUCESTER AND SALEM COUNTIES...
AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
MIDDLETOWN TO 13 MILES NORTH OF DOVER TO 13 MILES SOUTHWEST OF
MILLVILLE...MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORMS WILL BE
NEAR WOODSTOWN...SOUTH VINELAND AROUND 500 PM...GLASSBORO...PITMAN
AROUND 515 PM...PINE VALLEY AND PINE HILL AROUND 530 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS. WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THE
STRONGEST STORMS. THERE IS STILL THE POTENTIAL THAT ONE OF
THE STORMS COULD BECOME SEVERE. THESE STORMS MIGHT ALSO PRODUCE SMALL
HAIL.
IF YOU SEE THREATENING WEATHER, PLEASE HEAD INDOORS QUICKLY.
LAT...LON 3923 7518 3929 7527 3929 7532 3934 7535
3933 7537 3943 7548 3946 7555 3950 7557
3956 7553 3959 7555 3995 7504 3991 7496
3978 7490 3978 7481 3969 7468 3962 7466
3958 7455 3957 7455
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 27, 4:05 PM EDT, 38 minutes earlier.
Area forecast discussion, Apr 27, 4:05 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 PM EDT WED APR 27 2011
.SYNOPSIS...
A WARM AND MUGGY SOUTH TO SOUTHWEST FLOW WILL CONTINUE ACROSS OUR
REGION THROUGH THURSDAY MORNING. A STRONG COLD FRONT WILL CROSS
THE REGION THURSDAY AFTERNOON AND EVENING BRINGING SHOWERS AND
THUNDERSTORMS TO THE AREA. HIGH PRESSURE WILL BUILD INTO THE
REGION FRIDAY THROUGH THE WEEKEND. ANOTHER FRONT MAY MOVE SLOWLY
THROUGH OUR AREA MONDAY INTO TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LATEST RADAR SHOWED SOME ISOLATED SHOWERS AND THUNDERSTORMS OVER
THE REGION AND EXPECT THIS TREND TO CONTINUE THROUGH THE AFTERNOON
INTO THE EVENING HOURS IN A MOIST AND FAIRLY UNSTABLE AMS. HOWEVER,
MOST LOCATIONS WILL REMAIN DRY THROUGH MORNING. A STRONG COLD
FRONT WILL BE WORKING ITS WAY FROM W TO E OVER THE AREA AND MAY BE
BRINGING PRECIP TO THE WRN ZONES BY THE END OF THE PD.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS WILL BE DEVELOPING ALONG AND IN ADVANCE
OF A STRONG CDFNT AND WILL BE PROGRESSING FROM W TO E THROUGHOUT
THE DAY AND INTO THE EVENING. THERE IS FCST TO BE DECENT CAPE IN
THE MOIST AMS AND GOOD SPEED SHEAR, WITH LI'S FCST TO BE NEG AS
WELL. ATTM, IT APPEARS THAT STRONG GUSTY WINDS WILL BE THE MAIN
SEVERE WX THREAT.
ADDITIONALLY, HEAVY RAIN IS EXPECTED WITH THE FRONT AND THESE
RAINS COULD PRESENT A FLASH FLOODING THREAT. THE FRONT IS EXPECTED
TO MOVE THROUGH IN A FEW HOURS AND THE OVERALL TIME THAT A
SPECIFIC LOCATION RECEIVES RAIN IS LIKELY ONLY ABOUT 6 HOURS OR
SO, WITH THE HEAVIEST RAIN MUCH LESS THAN THAT.
NEVERTHELESS, HAVE OPTED TO CHANGE THE FLOOD WATCH TO A FLASH
FLOOD WATCH FOR A MORE CONCENTRATED THREAT AND TO EXPAND THE AREA
TO INCLUDE THE REMAINDER OF NORTH JERSEY AND A PORTION OF NERN PA.
BEHIND THE FRONT, CONDS WILL IMPROVE BY THURSDAY EVENING IN THE W
AND DURG THE EVENING IN THE E. ANOTHER WEAK FRONT WILL CROSS THE
AREA LATER FRIDAY, WHICH SHOULD BE DRY IN MOST PLACES, BUT COULD
BRING SOME SHOWERS TO NRN AND WRN SECTIONS. HIGH PRESSURE THEN
BUILD IN STRONGLY FOR FRIDAY NIGHT THROUGH SATURDAY BRINGING DRY
WX AND PLEASANT WX. TEMPS WILL BE NR NRML ON FRIDAY AND ABV NRML
ON SAT.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
AT THE START OF THE LONG TERM PERIOD, THE MODELS ARE IN GENERAL
AGREEMENT OF PLACING SURFACE HIGH PRESSURE OVER THE EASTERN MIDDLE
ATLANTIC STATES AND EXTENDING OUT INTO THE ATLANTIC. THROUGH THE
DAYTIME SUNDAY, THIS HIGH IS EXPECTED TO GRADUALLY PUSH FARTHER
OFFSHORE. MEANWHILE FARTHER NORTH, THE MODELS INDICATE THAT AN AREA
OF LOW PRESSURE WILL BE SLIDING ACROSS SOUTHERN CANADA. A WARM FRONT
ASSOCIATED WITH THIS LOW MAY MOVE THROUGH THE FORECAST AREA DURING
MONDAY. A COLD FRONT IS THEN EXPECTED TO TRACK THROUGH THE AREA BY
LATE ON TUESDAY. BY WEDNESDAY, THE MODELS DEPICT THE COLD FRONT
TRACKING FARTHER AWAY FROM THE COAST AND HIGH PRESSURE BEGINNING TO
BUILD IN FROM THE WEST.
SLIGHT CHANCE TO CHANCE POPS ARE MAINTAINED IN THE FORECAST FOR LATE
SUNDAY INTO MONDAY WITH THE WARM FRONT APPROACHING. WITH THE
APPROACH OF THE COLD FRONT ON TUESDAY, POPS ARE INCREASED AND
THUNDERSTORMS ARE MAINTAINED IN THE FORECAST FOR THE LATTER HALF OF
TUESDAY. FOR THE MOST PART, HPC GUIDANCE WAS USED FOR TEMPERATURES
THROUGH THE LONG TERM, WITH SOME LOCAL ADJUSTMENTS.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WINDS HAVE BECOME GUSTY FROM THE SOUTH THIS AFTERNOON. SCATTERED
SHOWERS AND THUNDERSTORMS ARE ALSO DEVELOPING AND MOVING ACROSS THE
REGION AND HAS IMPACTED SEVERAL OF OUR AIRPORTS SO FAR THIS
AFTERNOON. WE EXPECT CONVECTION TO CONTINUE THROUGH 22-23Z AND
MAINLY IMPACT KPHL, KMIV, KPNE, KTTN AND KILG. KABE AND KRDG MAY SEE
A PASSING SHOWER OR TWO THROUGH THIS EVENING BUT THE CONVECTION IS
PRIMARILY OFF TO THE SOUTH AND EAST WHERE THE DEEPER MOISTURE
RESIDES. THE STORMS ARE MOVING FAIRLY QUICKLY AND IMPACTS SHOULD BE
ON THE SHORT SIDE. WINDS MAY BRIEFLY COME AROUND TO THE WEST AS
STORMS MOVE THROUGH BUT SHOULD COME BACK AROUND TO THE SOUTH BEHIND
THEM. KACY HAS BEEN STUCK IN THE MARINE LAYER THIS AFTERNOON AND
CEILINGS HAVE DROPPED TO AROUND 300FT. WITH THE SOUTHERLY FLOW,
CONFIDENCE IS NOT HIGH THAT THESE CLOUDS WILL BE MOVING OUT ANYTIME
TIME SOON. HOWEVER, CONVECTION OFF TO THE SOUTHWEST OF KACY MAY BE
ABLE TO HELP PUSH THE LAYER BACK OFFSHORE FOR A WHILE, WITH CEILINGS
IMPROVING TO AROUND 2500FT FOR A PERIOD OF TIME. AGAIN, CONFIDENCE
IS LOW FOR THE KACY FORECAST.
TONIGHT, WINDS REMAIN UP AROUND 10-15 KT AT THE TAF SITES. ALTHOUGH
THERE IS PLENTY OF LOW LEVEL MOISTURE AROUND, THE HIGHER WINDS
SHOULD HELP TO PREVENT ANY GROUND FOG FROM FORMING. HOWEVER, STRATUS
WILL MOVE IN ONCE AGAIN AND BY THURSDAY MORNING CEILINGS WILL DROP
BELOW 1000 FT AHEAD OF THE APPROACHING COLD FRONT. THE EXCEPTION
AGAIN IN KACY, WHERE THE FLOW OFF THE OCEAN WILL LIKELY ADVECT FOG
IN FROM THE WATER OVERNIGHT.
FOR THURSDAY, THE WINDS WILL ONCE AGAIN BECOME GUSTY BUT WILL GO
FROM SOUTH TO SOUTHWEST IN ADVANCE OF THE FRONT. ALSO, SHOWERS WILL
BEGIN TO MOVE INTO THE REGION BY LATE MORNING AND THIS HAS BEEN
REFLECTED IN THE TAFS.
THE COLD FRONT MOVES THROUGH ON THURSDAY AFTERNOON, WITH IMPROVING
CONDITIONS EXPECTED TO OCCUR BEHIND IT. WINDS WILL BECOME GUSTY
FROM THE NORTHWEST BEHIND THE FRONT BUT CEILINGS SHOULD BECOME VFR.
OUTLOOK...
HIGH PRESSURE WILL BUILD IN FOR FRIDAY AND SATURDAY WITH VFR
CONDITIONS EXPECTED TO OCCUR.
&&
.MARINE...
WINDS ARE CURRENTLY BELOW SMALL CRAFT ADVISORY LEVELS ACROSS OUR
AREA WATERS. HOWEVER, SEAS CONTINUE TO REMAIN HIGH IN THE SOUTHERLY
FLOW. WINDS SHOULD INCREASE A BIT THROUGH THE EVENING AND PERSIST
OVERNIGHT. WE BROACHED THE SUBJECT OF HOISTING A GALE WARNING ON THE
OCEAN FOR THURSDAY BUT WHILE THE GUIDANCE SHOWS ROBUST WINDS ALOFT,
IT DOES NOT LOOK LIKE THEY WILL MIX DOWN TO THE SURFACE
EFFICIENTLY. WITH LOW CONFIDENCE IN GALES OCCURRING WE HAVE OPTED
TO JUST ROLL WITH THE SMALL CRAFT FOR NOW AND KEEP THE MENTION OF A
GUST UP TO 35 KNOTS IN THE FORECAST.
A COLD FRONT WILL MOVE THROUGH THE REGION ON THURSDAY, WHICH SHOULD
RESULT IN THE WINDS COMING AROUND TO THE WEST AND DIMINISHING BEHIND
THE FRONT. A BRIEF RESURGENCE OF WINDS IS POSSIBLE AS A SECONDARY
FRONT APPROACHES LATE THURSDAY NIGHT.
SMALL CRAFT CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THURSDAY AND
MAY EVEN CONTINUE THROUGH FRIDAY NIGHT OR EARLY SATURDAY BEFORE WE
FINALLY GET A BREAK FROM THE GUSTY WINDS AND HIGH SEAS.
&&
.HYDROLOGY...
LATEST QPF GUIDANCE INDICATES RNFL AMTS BETWEEN 0.75 AND 1.00 INCH
IN MOST LOCATIONS, BUT WITH HIGHER AMTS EXPECTED WITH CONVECTION.
THESE AMTS OVER A RELATIVELY SHORT PD OF TIME HAVE THE POTENTIAL
TO PRODUCE SOME FLASH FLOODING. ACRS NRN NJ, WHERE RIVERS AND
STREAMS CONTINUE TO RUN HIGH FROM RAINS EARLIER THIS MONTH, SOME
QUICK RESPONDING RIVERS AND STREAMS COULD REACH OR EXCEED
BANKFULL. IT APPEARS THAT THE HEAVIEST RAINFALL WILL BE
CONCENTRATED OVER A RELATIVELY SHORT PERIOD OF TIME...A FEW
HOURS...BUT COULD BECOME HEAVY, ESPECIALLY OVER NRN AND WRN
PORTIONS OF THE REGION.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...FLOOD WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR
NJZ008-010-012-015.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...KLINE
AVIATION...MEOLA
MARINE...MEOLA
HYDROLOGY...NIERENBERGHazardous weather outlook, Apr 27, 4:06 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 406 PM EDT WED APR 27 2011 NJZ001-007-PAZ054-055-061-062-282015- SUSSEX-WARREN-CARBON-MONROE-LEHIGH-NORTHAMPTON- 406 PM EDT WED APR 27 2011 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...MAINLY THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS. THE REGION IS AGAIN IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY. PAZ060-282015- BERKS- 406 PM EDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...MAINLY THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS. THE REGION IS AGAIN IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY. NJZ008>010-012-282015- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- 406 PM EDT WED APR 27 2011 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS. THE REGION IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY. DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-PAZ067>071- 282015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 406 PM EDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS. THE REGION IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY. NJZ015-282015- MERCER- 406 PM EDT WED APR 27 2011 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS. THE REGION IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY. ANZ430-431-450>455-282015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 406 PM EDT WED APR 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-282015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 406 PM EDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. AREAS OF FOG ESPECIALLY THIS MORNING AND AGAIN TONIGHT MAY REDUCE VISIBILITIES TO 1/2 MILE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAVY RAIN AND STRONG WINDS ESPECIALLY NEAR THUNDERSTORMS MAY OCCUR THURSDAY. THE REGION IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 27, 1:48 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
148 PM EDT WED APR 27 2011
DEZ001-NJZ016-017-PAZ067-068-070-071-271915-
CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-NEW CASTLE DE-
PHILADELPHIA PA-SALEM NJ-
148 PM EDT WED APR 27 2011
...A STRONG THUNDERSTORM WILL AFFECT CHESTER...DELAWARE...
GLOUCESTER...MONTGOMERY...NEW CASTLE...PHILADELPHIA AND SALEM
COUNTIES...
AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND SPOTTER
REPORTS INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF
NEWARK...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR
WILMINGTON...EDGEMOOR AROUND 200 PM...ARDENTOWN...ARDENCROFT AROUND
215 PM...BROOMALL...MEDIA AROUND 230 PM...BRYN MAWR...TROUT LAKE
AROUND 245 PM...AMBLER AND FORT WASHINGTON AROUND 300 PM.
WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE WITH THIS STORM. VERY
HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND
ON ROADWAYS.
IF YOU SEE THREATENING WEATHER...PLEASE HEAD INDOORS QUICKLY.
LAT...LON 4024 7536 4006 7499 3997 7509 3998 7511
3995 7514 3992 7515 3960 7550 3957 7553
3958 7556 3955 7555 3947 7565 3955 7577
TFGSpecial weather statement, Apr 27, 3:28 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT WED APR 27 2011
MDZ012-015-019-020-272030-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
328 PM EDT WED APR 27 2011
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN ANNE'S
AND TALBOT COUNTIES...
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF EASTON TO 48 MILES SOUTHWEST OF EASTON...MOVING
NORTHEAST AT 35 MPH. THE STRONGEST STORM IN THE LINE WAS OVER
ST MARYS COUNTY. THE THUNDERSTORMS WILL BE NEAR HILLSBORO...GRIFFIN
AROUND 345 PM...OAKLAND...OAKLAND AROUND 400 PM...MARYDEL...
HENDERSON AROUND 415 PM...SKIPTON AND COPPERVILLE AROUND 430 PM.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THE STRONGEST STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3873 7625 3867 7636 3877 7640 3875 7635
3887 7625 3882 7621 3883 7620 3894 7624
3884 7638 3885 7639 3905 7631 3898 7621
3899 7620 3903 7625 3907 7623 3913 7576
3866 7573 3869 7590 3856 7605
TFGSpecial weather statement, Apr 27, 3:29 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 PM EDT WED APR 27 2011
NJZ001-008-010-012-272030-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
329 PM EDT WED APR 27 2011
...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX...MORRIS...SOMERSET
AND SUSSEX COUNTIES...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOMERVILLE...MOVING NORTHEAST AT 40 MPH. THE
THUNDERSTORM WILL BE NEAR MILLINGTON...MORRISTOWN AROUND 345 PM...
HANOVER TOWNSHIP...PARSIPPANY AROUND 400 PM...PEQUANNOCK TOWNSHIP AND
RIVERDALE AROUND 415 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM... MULTIPLE
LIGHTNING STRIKES ARE VERY LIKELY AS WELL.
LAT...LON 4089 7433 4086 7431 4074 7436 4067 7445
4065 7445 4066 7440 4059 7444 4059 7441
4048 7450 4055 7473 4080 7471 4111 7450
4110 7448 4104 7449 4105 7444 4101 7439
4100 7430 4091 7427 4089 7427
HEAVENERLocal storm report, Apr 27, 4:04 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG CAMDEN 39.94N 75.11W
04/27/2011 CAMDEN NJ FIRE DEPT/RESCUE
*** 1 INJ *** WOMAN STRUCK BY TREE IN CAMDEN.
&&
EVENT NUMBER PHI1100107
TFGSpecial weather statement, Apr 27, 4:16 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 PM EDT WED APR 27 2011
DEZ001-002-MDZ012-015-NJZ016-272115-
KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
416 PM EDT WED APR 27 2011
...A STRONG THUNDERSTORM WILL AFFECT KENT...NEW CASTLE...QUEEN ANNE'S
AND SALEM COUNTIES...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF DOVER...MOVING NORTH AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR GREEN SPRING...CLAYTON AROUND 430 PM...
ODESSA...MIDDLETOWN AROUND 445 PM...PORT PENN AND PENNSVILLE AROUND
500 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3938 7584 3939 7577 3955 7578 3970 7573
3967 7555 3962 7560 3959 7559 3966 7552
3962 7531 3938 7544 3943 7548 3946 7555
3950 7557 3958 7554 3958 7556 3946 7558
3934 7547 3913 7557 3918 7586
HEAVENERSpecial weather statement, Apr 27, 4:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
443 PM EDT WED APR 27 2011
NJZ016>018-021-022-272145-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
443 PM EDT WED APR 27 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAMDEN...CUMBERLAND...
GLOUCESTER AND SALEM COUNTIES...
AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
MIDDLETOWN TO 13 MILES NORTH OF DOVER TO 13 MILES SOUTHWEST OF
MILLVILLE...MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORMS WILL BE
NEAR WOODSTOWN...SOUTH VINELAND AROUND 500 PM...GLASSBORO...PITMAN
AROUND 515 PM...PINE VALLEY AND PINE HILL AROUND 530 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS. WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THE
STRONGEST STORMS. THERE IS STILL THE POTENTIAL THAT ONE OF
THE STORMS COULD BECOME SEVERE. THESE STORMS MIGHT ALSO PRODUCE SMALL
HAIL.
IF YOU SEE THREATENING WEATHER, PLEASE HEAD INDOORS QUICKLY.
LAT...LON 3923 7518 3929 7527 3929 7532 3934 7535
3933 7537 3943 7548 3946 7555 3950 7557
3956 7553 3959 7555 3995 7504 3991 7496
3978 7490 3978 7481 3969 7468 3962 7466
3958 7455 3957 7455
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:25 PM EDT | Marine Dense Fog Advisory | PHI | 6 hr | |
| Apr 27, 12:08 AM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 67 min |
| Apr 27, 12:34 AM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 56 min |
| Apr 27, 12:43 AM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 62 min |
| Apr 27, 1:19 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Somerset | 56 min |
| Apr 27, 3:25 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris | 65 min |
| Apr 27, 3:30 AM EDT | Flood Watch | PHI | Mercer, Middlesex, Morris, Somerset | 12 hr |
| Apr 27, 2:31 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 44 min |
| Apr 27, 3:26 PM EDT | Flash Flood Watch | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 24 hr |
| Apr 27, 3:29 PM EDT | Special Weather Statement | PHI | Morris, Somerset | 61 min |
| Apr 27, 3:39 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset, Sussex | 66 min |
| Apr 27, 4:16 PM EDT | Special Weather Statement | PHI | Salem | 59 min |
| Apr 27, 4:43 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 36 min |
| Apr 27, 4:50 PM EDT | Special Marine Warning | PHI | 12 min | |
| Apr 27, 5:22 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 83 min |
| Apr 26, 10:01 PM EDT | Special Weather Statement | PHI | Carbon | 59 min |
| Apr 26, 10:55 PM EDT | Special Weather Statement | PHI | Monroe | 50 min |
| Apr 26, 11:10 PM EDT | Special Weather Statement | PHI | Berks | 65 min |
| Apr 26, 11:34 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon | 56 min |
| Apr 26, 11:41 PM EDT | Special Weather Statement | PHI | Monroe | 64 min |
| Apr 26, 11:45 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 60 min |
| Apr 27, 1:48 PM EDT | Special Weather Statement | PHI | Delaware, Montgomery, Philadelphia | 87 min |
| Apr 27, 3:28 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 62 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.